# SDR MWEA98990

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Closeout Panel
- Part number: 39139291
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT LEFT OVERWING EMERGENCY EXIT INSIDE HANDLE BINDS UP WITH THE HANDLE RECEPTICAL TRIM SCREW AT FORWARD END OF HANDLE.  MTC REPOSITIONED CLOSE OUT PANEL.
